# SDR SWAA2023051547304

- Difficulty date: May 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 16,198 hours, 8,159 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR DIFFICULT CLOSE.<[01] ADJUSTED DOOR PER AMM 52-41-00; OPS CHECK GOOD.
